# SDR ZZDA2010541

- Difficulty date: October 31, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR LOWER FWD CORNER SKIN, CRACKED.  ACCOMPLISHED SKIN DOUBLER REPAIR PER TRA 17-52-TR00139.
